# SDR UPS02438450

- Difficulty date: May 11, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 69B636541
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D-BS 262 LBL 51 FLOOR FITTING ATT PLATE FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-01, BLEND OUT NOT WITHIN SRM 51-10-01, LIMITS FOR  REPLACEMENT.
